Interpolation of Approximation Spaces with Nonlinear Projectors
2006 (English)In: Proceedings of the Estonian Academy of Sciences: Physics, Mathematics, ISSN 1406-0086, Vol. 55, no 3, 146-149 p.Article in journal (Refereed) Published
Approximation spaces defined by multiparametric approximation families with possible nonlinear projectors are considered. It is shown that a real interpolation space for a tuple of such spaces is again an approximation space of the same type.
Place, publisher, year, edition, pages
2006. Vol. 55, no 3, 146-149 p.
interpolation functor, approximation space, K-functional
Research subject Natural Science, Mathematics
IdentifiersURN: urn:nbn:se:liu:diva-106178OAI: oai:DiVA.org:liu-106178DiVA: diva2:714427